arrow
Volume 18, Number 5
Previous Issue Next Issue

Zhen-Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456.

Preview Full PDF 1997 21864 Abstract

Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 457-466.

Preview Full PDF 1982 21983 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480.

Preview Full PDF 2023 21740 Abstract

Zheng Kuang & Ming-Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486.

Preview Full PDF 2073 21708 Abstract

Han-Lin Chen & Si-Long Peng

J. Comp. Math., 18 (2000), pp. 487-512.

Preview Full PDF 2149 21772 Abstract

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520.

Preview Full PDF 2041 21455 Abstract

Lan-Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540.

Preview Full PDF 2076 21823 Abstract

Qi-Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550.

Preview Full PDF 2137 21491 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560.

Preview Full PDF 2009 21383 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard